# SDR REXA2016082201713

- Difficulty date: August 22, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327S
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK HAS CORROSION AND IS GOUGED AT BS 478.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-01-11.
